# SDR AALA201511199006

- Difficulty date: November 8, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 17,115 hours, 14,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 19020905001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, CORROSION ON RT OVERWING EXIT DOOR CUT OUT STRUCTURE STRIKER PLATE AT FRAME 49 & STRINGER 13R.  REPLACED STRIKER PLATE IAW DWG 190-20905-001 & SRM 51-41-01.
